# SDR 39LA20151117148

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N116AZ
- Make and model: Skrsky S61N
- Aircraft serial: 61242
- Aircraft time: 28,932 hours, 79,311 cycles
- Engine: Ge CT581402
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2 MINUTES AFTER TAKEOFF, STRONG FUEL SMELL IN COCKPIT.  FUMES APPEARED TO BE COMING THROUGH CABIN FLOOR, RETURNED.
